English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Improved Approximation for Fréchet Distance on c-packed Curves Matching Conditional Lower Bounds

MPS-Authors
/persons/resource/persons44857

Künnemann,  Marvin
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Bringmann, K., & Künnemann, M. (2017). Improved Approximation for Fréchet Distance on c-packed Curves Matching Conditional Lower Bounds. International Journal of Computational Geometry and Applications, 27(1/2), 85-119. doi:10.1142/S0218195917600056.


Cite as: http://hdl.handle.net/21.11116/0000-0002-A902-D
Abstract
There is no abstract available